Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 482, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 8, 2011, 6:46 PM CDT for Grant County, Kay County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 6:46 PM CDT (23:46 UTC)
- Expired
- Aug 8, 2011, 7:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 98 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 7:00 PM CDT | TSTM WND DMG | 2 S Ponca City, OK | POWER POLES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 6:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -419 J/kg
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
206
WUUS54 KOUN 082346
SVROUN
OKC053-071-090045-
/O.NEW.KOUN.SV.W.0482.110808T2346Z-110809T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
SOUTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 745 PM CDT
* AT 646 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
PONCA CITY TO 4 MILES SOUTHWEST OF LAMONT...MOVING EAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
HAIL UP TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL...DEER CREEK...KAW
CITY...KAW LAKE...KILDARE...LAMONT...NARDIN...PONCA CITY...POND
CREEK AND TONKAWA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 208 AND 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3683 9675 3678 9676 3678 9678 3674 9683
3675 9688 3668 9693 3669 9704 3668 9706
3659 9705 3659 9788 3685 9768
TIME...MOT...LOC 2346Z 268DEG 36KT 3673 9710 3666 9759
$$
BURKE2 follow-up statements
328
WWUS54 KOUN 090007
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT MON AUG 8 2011
OKC053-090017-
/O.CAN.KOUN.SV.W.0482.000000T0000Z-110809T0045Z/
GRANT OK-
707 PM CDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN GRANT COUNTY...
LAT...LON 3660 9747 3685 9746 3683 9675 3678 9676
3678 9678 3674 9683 3675 9688 3668 9693
3669 9704 3668 9706 3659 9705
TIME...MOT...LOC 0007Z 267DEG 40KT 3666 9723
$$
OKC071-090045-
/O.CON.KOUN.SV.W.0482.000000T0000Z-110809T0045Z/
KAY OK-
707 PM CDT MON AUG 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN KAY COUNTY...
AT 707 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR TONKAWA...MOVING EAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL...KAW CITY...KAW LAKE...
KILDARE...NARDIN...PONCA CITY AND TONKAWA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 208 AND 225.
LAT...LON 3660 9747 3685 9746 3683 9675 3678 9676
3678 9678 3674 9683 3675 9688 3668 9693
3669 9704 3668 9706 3659 9705
TIME...MOT...LOC 0007Z 267DEG 40KT 3666 9723
$$
BURKE404
WWUS54 KOUN 090045
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT MON AUG 8 2011
OKC071-090055-
/O.EXP.KOUN.SV.W.0482.000000T0000Z-110809T0045Z/
KAY OK-
745 PM CDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KAY COUNTY HAS
EXPIRED...
THE STORM HAS MOVED OUT OF THE AREA.
LAT...LON 3660 9747 3685 9746 3683 9675 3678 9676
3678 9678 3674 9683 3675 9688 3668 9693
3669 9704 3668 9706 3659 9705
TIME...MOT...LOC 0007Z 267DEG 40KT 3664 9723
$$
BURKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:50 PM CDT, 56 minutes earlier.
Area forecast discussion, Aug 8, 5:50 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT MON AUG 8 2011
.AVIATION...
MAIN ISSUES THIS EVENING ARE ASSOCIATED WITH ADVANCING SFC FRONT AND
CONVECTION ALONG/AHEAD OF THIS BOUNDARY. WILL HAVE VICINITY ACROSS
PORTIONS OF WESTERN INTO CENTRAL SITES WITH A TEMPO GROUP FOR A
COUPLE OF HOURS THIS EVENING AT SEVERAL SITES. OTHERWISE SFC
FRONT WILL APPROACH RED RIVER TUE AFTN WITH NE/E WIND MOST
LOCATIONS. THERE WILL BE SOME GUSTS TO NEAR 20KTS THIS EVENING ON
BOTH SIDES OF FRONT FROM WESTERN INTO CENTRAL OKLAHOMA.
30
&&
.PREV DISCUSSION... /ISSUED 400 PM CDT MON AUG 8 2011/
.DISCUSSION...FIRES...HEAT AND THUNDERSTORMS MAY TAKE EQUAL
PRECEDENCE THIS EVENING. A NOTABLE FRONT WAS BEST DEFINED FROM THE
PANHANDLES INTO FAR NORTHWEST OKLAHOMA. THE FRONT WAS MASKED A BIT
OVER KANSAS...BY SUBSTANTIAL PRESSURE RISES AND DISRUPTION OF THE
SURFACE WINDS THAT OCCURRED BENEATH ELEVATED CONVECTION TODAY. A
LARGER SCALE UPPER TROUGH WAS ANCHORED BY AT TIGHTLY WOUND
CIRCULATION ON THE CANADIAN BORDER...WITH SOUTHERN EXTENSION OF
TROUGHING INTO OKLAHOMA. AS THIS FEATURE SWINGS THROUGH THIS EVENING
WE SHOULD SEE MID LEVEL LIFT...AND ASSOCIATED HEIGHT FALLS DICTATE
THAT THE FRONT SHOULD MOVE SOUTHWARD OVERNIGHT AS THE MODELS
SUGGEST. CONFIDENCE IS NOT HIGH IN THE TIMING OF THE SURFACE WIND
SHIFT...THOUGH THE RUC AND NAM LOOK REASONABLE. WE WILL KEEP THE
RED FLAG WARNING TO ITS 9 PM EXPIRATION. THE WIND SHIFT WILL BE
IMPORTANT INFORMATION TO CREWS IN THE FIELD.
COMPLICATING FACTOR COULD BE THUNDERSTORM OUTFLOW. WITH THE COLD
FRONT MOVING INTO A FULLY MIXED ATMOSPHERE...WITH STEEP LAPSE RATES
AT LOW TO MID LEVELS...AND THE AFOREMENTIONED TROUGH...THERE SHOULD
BE SOME STORM DEVELOPMENT IN NORTHERN OKLAHOMA EARLY THIS EVENING.
TEMPERATURES 105 TO 110 DEGREES AND LOW HUMIDITY BELOW CLOUD BASE
SUGGEST LOCALLY INTENSE DAMAGING WINDS COULD RESULT FROM ANY MATURE
THUNDERSTORMS. THE THREAT SHOULD OCCUR IN A SMALL TIME WINDOW
THROUGH SUNSET. BUT A MODERATE LOW LEVEL JET IS FORECAST...AND THIS
MAY SUPPORT ADDITIONAL STORMS OVERNIGHT...ALONG A CONTINUED
OPPORTUNITY FOR STRONG WIND GUSTS.
THE FRONT IS LIKELY TO MOVE TO THE RED RIVER AND REMAIN IN PLACE
MORE ORE LESS THROUGH EARLY THURSDAY. INHERITED GRIDS LOOK IN GOOD
SHAPE REGARDING A SLIGHTLY LESS HOT...BUT MORE HUMID AIR MASS...AND
INCREASE OF RAIN CHANCES ACROSS THE NORTH AND EAST THIS WEEK. AFTER
ALLOWING THE EXCESSIVE HEAT WARNING TO EXPIRE THIS EVENING...WE WILL
TACK ON KINGFISHER...LOGAN...AND STILLWATER TO THE HEAT ADVISORY
THAT WILL GO INTO EFFECT THROUGH FRIDAY. OTHERWISE...NO CHANGES TO
THE FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 77 102 74 100 / 30 10 30 20
HOBART OK 79 103 78 103 / 20 20 30 20
WICHITA FALLS TX 82 109 81 107 / 10 20 20 10
GAGE OK 68 99 71 97 / 20 20 30 30
PONCA CITY OK 74 98 74 95 / 40 10 30 40
DURANT OK 80 104 79 103 / 10 20 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR
OKZ004>048-050>052.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ011>031-
033>040-044.
HEAT ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT FRIDAY FOR
OKZ018>048-050>052.
TX...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR
TXZ083>090.
HEAT ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT FRIDAY FOR
TXZ083>090.
&&
09/22
BURKEHazardous weather outlook, Aug 8, 6:20 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT MON AUG 8 2011
OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
620 PM CDT MON AUG 8 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE SEEN THIS EVENING.
LOCATION...
AFFECTED LOCATIONS WILL BE NORTH OF HOLLIS...LAWTON...PAULS
VALLEY...AND ADA. THE MOST WIDESPREAD SEVERE WEATHER IS EXPECTED
NEAR AND NORTH OF INTERSTATE-40.
TIMING...
SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT.
IMPACTS...
DAMAGING WIND GUSTS TO 90 MPH.
HAIL TO THE SIZE OF GOLFBALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
NORTHERN AND CENTRAL OKLAHOMA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH MIDNIGHT.
DISCUSSION...
A WEAK COLD FRONT WILL MOVE SLOWLY SOUTHWARD THROUGH NORTHERN AND
CENTRAL OKLAHOMA TONIGHT. SCATTERED THUNDERSTORMS WILL FORM NEAR
THIS FRONT. THE HOT AND DRY AIRMASS BELOW CLOUD BASES WILL ALLOW THE
STRONGER STORMS TO PRODUCE VERY DAMAGING WIND GUSTS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY AUG 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
SOUTHWEST WIND IN ADVANCE OF A COLD FRONT WILL COMBINE WITH
EXTREMELY HIGH TEMPERATURE AND LOW RELATIVE HUMIDITY TO CAUSE VERY
HIGH TO EXTREME WILDFIRE POTENTIAL TODAY. PLEASE SEE THE RED FLAG
WARNING FOR DETAILS.
DANGEROUS HEAT WILL CONTINUE ACROSS MOST OF THE REGION TODAY. PLEASE
SEE THE EXCESSIVE HEAT WARNING FOR DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE NEAR A STALLED FRONTAL BOUNDARY ALONG
THE RED RIVER INTO THE TEXAS PANHANDLE ON TUESDAY AFTERNOON... WITH
THE CHANCE OF STORMS SHIFTING EAST ACROSS MUCH OF THE AREA FROM
TUESDAY NIGHT INTO WEDNESDAY MORNING. OVERNIGHT THUNDERSTORM
COMPLEXES MAY AFFECT PORTIONS OF THE AREA EACH DAY THROUGH SUNDAY.
OTHER HAZARDOUS WEATHER...
THOUGH MUCH OF NORTHERN AND CENTRAL OKLAHOMA WILL SEE SOME RELIEF
FROM THE RECENT EXTREME HEAT THIS WEEK... HOT TEMPERATURES WILL
PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. SEE
THE HEAT ADVISORY FOR DETAILS.
DRY VEGETATION AND HOT TEMPERATURES WILL KEEP WILDFIRE POTENTIAL
HIGH IN LOCATIONS THAT DO NOT MEASURE RAIN THIS WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Special weather statement, Aug 8, 5:36 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT MON AUG 8 2011
OKZ014>016-021-022-082315-
CUSTER OK-DEWEY OK-ROGER MILLS OK-WASHITA OK-BECKHAM OK-
536 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CUSTER...DEWEY...
ROGER MILLS AND WASHITA COUNTIES.
AT 536 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES WEST OF PUTNAM TO TEXOLA...MOVING EAST AT 25 MPH. SCATTERED
STORMS WILL AFFECT MUCH OF WESTERN OKLAHOMA EARLY THIS EVENING.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3531 10000 3566 9952 3596 9925 3598 9863
3568 9863 3536 9872 3515 9961 3512 10001
BURKESpecial weather statement, Aug 8, 5:41 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT MON AUG 8 2011
OKZ008-082330-
KAY OK-
541 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.
AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF PECKHAM...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3699 9674 3678 9675 3678 9678 3674 9683
3675 9688 3668 9693 3669 9702 3668 9706
3679 9732 3699 9737 3701 9725 3700 9675
BURKELocal storm report, Aug 8, 5:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST GOLTRY 36.53N 98.15W
08/08/2011 E65 MPH ALFALFA OK PUBLIC
&&
FMLocal storm report, Aug 8, 5:59 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST OKEENE 36.12N 98.32W
08/08/2011 E75 MPH BLAINE OK PUBLIC
0550 PM TSTM WND GST 1 WSW LAHOMA 36.38N 98.11W
08/08/2011 M96 MPH MAJOR OK MESONET
&&
FMSpecial weather statement, Aug 8, 6:19 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT MON AUG 8 2011
OKZ016-021>023-034-035-082345-
CADDO OK-CUSTER OK-GREER OK-KIOWA OK-WASHITA OK-BECKHAM OK-
619 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CADDO...CUSTER...
GREER...KIOWA AND WASHITA COUNTIES.
AT 620 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTHEAST OF CUSTER CITY TO 3 MILES NORTH OF DELHI...MOVING
EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3530 9996 3549 9942 3575 9890 3539 9842
3488 9965
30Local storm report, Aug 8, 6:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST VANCE AIR FORCE BASE 36.34N 97.90W
08/08/2011 M63 MPH GARFIELD OK ASOS
0605 PM TSTM WND GST VANCE AIR FORCE BASE 36.34N 97.90W
08/08/2011 M70 MPH GARFIELD OK ASOS
0605 PM TSTM WND GST 4 SSE BILLINGS 36.48N 97.42W
08/08/2011 M73 MPH NOBLE OK AMATEUR RADIO
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:42 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Roger Mills | 33 min |
| Aug 7, 7:47 PM CDT | Special Weather Statement | OUN | Harper | 28 min |
| Aug 7, 8:11 PM CDT | Special Weather Statement | OUN | Custer, Dewey | 34 min |
| Aug 7, 8:13 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
| Aug 8, 4:43 AM CDT | Red Flag Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 27 more | 16 hr |
| Aug 8, 3:59 PM CDT | Special Weather Statement | OUN | Roger Mills | 31 min |
| Aug 8, 4:27 PM CDT | Special Weather Statement | OUN | Roger Mills | 18 min |
| Aug 8, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 50 min |
| Aug 8, 4:54 PM CDT | Special Weather Statement | OUN | Major | 36 min |
| Aug 8, 5:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 56 min |
| Aug 8, 5:11 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Aug 8, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 57 min |
| Aug 8, 5:36 PM CDT | Special Weather Statement | OUN | Beckham, Custer | 39 min |
| Aug 8, 5:41 PM CDT | Special Weather Statement | OUN | Kay | 49 min |
| Aug 8, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 58 min |
| Aug 8, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Noble, Payne | 76 min |
| Aug 8, 6:19 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Greer, Washita | 26 min |
| Aug 8, 6:52 PM CDT | Special Weather Statement | OUN | Greer, Washita | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.